Alert archive / Wisconsin / Gale Warnings in 2020

Gale Warning 13, NWS Green Bay, WI

October 4, 2020

NWS Green Bay, WI issued this gale warning at Oct 4, 2020, 9:27 PM CDT. It took effect at Oct 5, 2020, 9:00 AM CDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 4, 2020, 9:27 PM CDT (02:27 UTC)
In effect from
Oct 5, 2020, 9:00 AM CDT
Expired
Oct 6, 2020, 4:00 AM CDT
In force
19 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

933 
WHUS73 KGRB 050227
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
927 PM CDT Sun Oct 4 2020

LMZ541-051030-
/O.NEW.KGRB.GL.W.0013.201005T1400Z-201006T0900Z/
Rock Island Passage to Sturgeon Bay WI-
927 PM CDT Sun Oct 4 2020

...GALE WARNING IN EFFECT FROM 9 AM MONDAY TO 4 AM CDT TUESDAY...

* WHAT...Southwest to south winds increasing to 20 to 30 kt with
  gale force gusts up to 40 kt and waves building to 6 to 10 ft by
  Monday afternoon.

* WHERE...Rock Island Passage to Sturgeon Bay WI.

* WHEN...From 9 AM Monday to 4 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Small Craft Advisory will likely be
  needed after the Gale Warning expires Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-542-543-051030-
/O.NEW.KGRB.SC.Y.0074.201005T1400Z-201006T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
927 PM CDT Sun Oct 4 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 4 AM CDT
TUESDAY...

* WHAT...Southwest to south winds increasing to 20 to 30 kts. A
  few gale force gusts to 35 kts are possible, mainly across the
  central bay. Waves building to 4 to 7 ft on the bay and 5 to 8 
  ft on the lake. 

* WHERE...Green Bay south of line from Cedar River to Rock Island
  Passage and Lake Michigan nearshore waters from Sturgeon Bay to
  Sheboygan WI.

* WHEN...From 9 AM Monday to 4 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
187 
WHUS73 KGRB 050813
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
313 AM CDT Mon Oct 5 2020

LMZ521-051615-
/O.UPG.KGRB.SC.Y.0074.201005T1400Z-201006T0900Z/
/O.EXA.KGRB.GL.W.0013.201005T1400Z-201006T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
313 AM CDT Mon Oct 5 2020

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 AM CDT
TUESDAY...

* WHAT...Southwest to south winds increasing to 20 to 30 kts with
  gale force gusts up to 35 kts. Waves building to 4 to 7 ft this
  afternoon.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI.

* WHEN...From 9 AM this morning to 4 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ541-051615-
/O.CON.KGRB.GL.W.0013.201005T1400Z-201006T0900Z/
Rock Island Passage to Sturgeon Bay WI-
313 AM CDT Mon Oct 5 2020

...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 AM
CDT TUESDAY...

* WHAT...Southwest to south winds increasing to 20 to 30 kt with
  gale force gusts up to 40 kts. Waves building to 8 to 12 ft this 
  afternoon.

* WHERE...Rock Island Passage to Sturgeon Bay WI.

* WHEN...From 9 AM Monday to 4 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Small Craft Advisory will likely be 
  needed after the Gale Warning expires Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ522-542-543-051615-
/O.CON.KGRB.SC.Y.0074.201005T1400Z-201006T0900Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
313 AM CDT Mon Oct 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 4 AM CDT TUESDAY...

* WHAT...Southwest to south winds increasing to 20 to 30 kts. A
  few gale force gusts to 35 kts are possible, mainly near
  Sturgeon Bay. Waves building to 3 to 5 ft on the southern bay 
  and 5 to 8 ft on the lake.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and Lake Michigan nearshore waters from 
  Sturgeon Bay to Sheboygan WI.

* WHEN...From 9 AM Monday to 4 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Kurimski
260 
WHUS73 KGRB 050816 CCA
MWWGRB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
National Weather Service Green Bay WI
316 AM CDT Mon Oct 5 2020

LMZ521-051615-
/O.UPG.KGRB.SC.Y.0074.201005T1400Z-201006T0900Z/
/O.EXA.KGRB.GL.W.0013.201005T1400Z-201006T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
316 AM CDT Mon Oct 5 2020

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 AM CDT
TUESDAY...

* WHAT...Southwest to south winds increasing to 20 to 30 kts with
  gale force gusts up to 35 kts. Waves building to 4 to 7 ft this
  afternoon.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI.

* WHEN...From 9 AM this morning to 4 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ541-051615-
/O.CON.KGRB.GL.W.0013.201005T1400Z-201006T0900Z/
Rock Island Passage to Sturgeon Bay WI-
316 AM CDT Mon Oct 5 2020

...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 AM
CDT TUESDAY...

* WHAT...Southwest to south winds increasing to 20 to 30 kt with
  gale force gusts up to 40 kts. Waves building to 8 to 12 ft this 
  afternoon.

* WHERE...Rock Island Passage to Sturgeon Bay WI.

* WHEN...From 9 AM Monday to 4 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Small Craft Advisory will likely be 
  needed after the Gale Warning expires Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ522-542-543-051615-
/O.COR.KGRB.SC.Y.0074.201005T1400Z-201006T0900Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
316 AM CDT Mon Oct 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 4 AM CDT TUESDAY...

* WHAT...Southwest to south winds increasing to 20 to 30 kts. A
  few gale force gusts to 35 kts are possible, mainly near
  Sturgeon Bay. Waves building to 3 to 5 ft on the southern bay
  and 6 to 10 ft on the lake.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and Lake Michigan nearshore waters from 
  Sturgeon Bay to Sheboygan WI.

* WHEN...From 9 AM Monday to 4 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Kurimski
415 
WHUS73 KGRB 051519
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1019 AM CDT Mon Oct 5 2020

LMZ521-541-052330-
/O.CON.KGRB.GL.W.0013.000000T0000Z-201006T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
1019 AM CDT Mon Oct 5 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY...

* WHAT...Southwest to south winds increasing to 20 to 30 kts 
  with gale force gusts up to 35 kts. Waves building to 4 to 7 
  ft this afternoon.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI.

* WHEN...Thru 4 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ522-542-543-052330-
/O.CON.KGRB.SC.Y.0074.000000T0000Z-201006T0900Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1019 AM CDT Mon Oct 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WHAT...Southwest to south winds increasing to 20 to 30 kts. A 
  few gale force gusts to 35 kts are possible, mainly near 
  Sturgeon Bay. Waves building to 3 to 5 ft on the southern bay 
  and 6 to 10 ft on the lake.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and Lake Michigan nearshore waters from 
  Sturgeon Bay to Sheboygan WI.

* WHEN...Thru 4 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
332 
WHUS73 KGRB 052037
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
337 PM CDT Mon Oct 5 2020

LMZ521-541-060445-
/O.CON.KGRB.GL.W.0013.000000T0000Z-201006T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
337 PM CDT Mon Oct 5 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY...

* WHAT...Southwest winds to 30 kts with gale force gusts up to 40
  kts. Waves 4 to 7 ft on the bay and waves 8 to 12 ft on the
  lake.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Rock Island Passage to Sturgeon Bay WI.

* WHEN...Until 4 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ522-542-543-060445-
/O.CON.KGRB.SC.Y.0074.000000T0000Z-201006T0900Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
337 PM CDT Mon Oct 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WHAT...Southwest winds to 30 kts. A few gale force gusts to 35
  kts possible. Waves 2 to 4 ft on the bay and 6 to 10 ft on the
  lake.

* WHERE...Green Bay south of line from Oconto WI to Little 
  Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers 
  to Sheboygan WI.

* WHEN...Until 4 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
516 
WHUS73 KGRB 060217
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
917 PM CDT Mon Oct 5 2020

LMZ521-541-060900-
/O.CON.KGRB.GL.W.0013.000000T0000Z-201006T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
917 PM CDT Mon Oct 5 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY...

* WHAT...Southwest winds 15 to 25 kts with gale force gusts up to
  35 kt. Waves 4 to 7 ft on the bay and 8 to 12 ft on the lake.
  Winds and waves subsiding late tonight. 

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Rock Island Passage to Sturgeon Bay WI.

* WHEN...Until 4 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ522-542-543-060900-
/O.CON.KGRB.SC.Y.0074.000000T0000Z-201006T0900Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
917 PM CDT Mon Oct 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt. Waves
  2 to 4 ft on the bay and 6 to 10 ft on the lake. Winds and waves
  subsiding late tonight. 

* WHERE...Green Bay south of line from Oconto WI to Little 
  Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers 
  to Sheboygan WI.

* WHEN...Until 4 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
469 
WHUS73 KGRB 060853
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
353 AM CDT Tue Oct 6 2020

LMZ541-061600-
/O.EXP.KGRB.GL.W.0013.000000T0000Z-201006T0900Z/
/O.EXB.KGRB.SC.Y.0074.201006T0900Z-201006T1600Z/
Rock Island Passage to Sturgeon Bay WI-
353 AM CDT Tue Oct 6 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CDT THIS MORNING...
...GALE WARNING WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING...

* WHAT...Waves 5 to 9 ft early today will subside to 2 to 4 ft by
  late morning.

* WHERE...Rock Island Passage to Sturgeon Bay WI.

* WHEN...Until 11 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...After a lull, winds and waves will increase
  again tonight. Another Small Craft Advisory may be necessary
  from this evening into mid-day Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ521-061000-
/O.EXP.KGRB.GL.W.0013.000000T0000Z-201006T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
353 AM CDT Tue Oct 6 2020

...GALE WARNING WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING...

Winds will continue to diminish, so the Gale Warning will be
allowed to expire at 400 am.

$$

LMZ522-061000-
/O.EXP.KGRB.SC.Y.0074.000000T0000Z-201006T0900Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
353 AM CDT Tue Oct 6 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS
MORNING...

Winds will continue to diminish, so the Small Craft Advisory will
be allowed to expire at 400 am.

$$

LMZ542-543-061600-
/O.EXT.KGRB.SC.Y.0074.000000T0000Z-201006T1600Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
353 AM CDT Tue Oct 6 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

* WHAT...Waves 4 to 6 ft early today will subside to 2 to 4 ft by
  late morning.

* WHERE...Sturgeon Bay to Sheboygan WI.

* WHEN...Until 11 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JS

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 4, 6:47 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Oct 4, 6:47 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
647 PM CDT Sun Oct 4 2020

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Monday
Issued at 242 PM CDT Sun Oct 4 2020

The latest RAP analysis and satellite/radar imagery show surface
high pressure stretching from western Lake Superior to the
southern Plains early this afternoon. Diurnally enhanced
convective clouds are holding tough over northern WI thanks to
moisture fluxes off Lake Superior and northern Lake Michigan.
Clouds further south over central and east-central WI have been
eroding, except near the Lake Michigan shoreline. With further
mixing into dry air, should see the clouds dissipate by late
afternoon. Looking upstream, mostly clear skies are present near
and west of the surface high. As this high moves across the region
tonight and west of the region on Monday, forecast concerns
mainly revolve around frost potential and gusty south winds.

Tonight...High pressure will slide across the region during the
evening to the central Great Lakes overnight. Most of the evening
will see clear skies and light winds, which will promote tumbling
temperatures. Some mid and high clouds do invade far northern WI
overnight, while boundary layer winds start to increase over
central and north-central WI. But conditions should be supportive
for a long enough time to generate frost over much of the region. With
agricultural interests determining that the growing season has
ended over central WI, will issue a frost advisory for parts of far
northeast and east-central WI, excluding Door County. Lows will
generally range from upper 20s to mid 30s away from the Lake.

Monday...Southwest winds will be strengthening ahead of a weak
cold front moving across the northern Mississippi Valley. Strong
gusty winds to 35 mph can be expected, peaking late in the
afternoon. Otherwise, should see ample sunshine, with only some
scattered mid and high clouds overhead at times. The southwest
winds will usher in warmer air, with highs ranging from the mid
50s to lower 60s, which is near normal for the date.

.LONG TERM...Monday Night Through Sunday
Issued at 242 PM CDT Sun Oct 4 2020

An upper trough and Pacific cold front could produce a few sprinkles
or very light showers as it moves across the area Monday night.
Clouds and a steady breeze will hold temperatures up Monday night.

After a breezy and milder day Tuesday, a more vigorous upper trough
and accompanying weak cold front has a little better chance of
producing showers across northern Wisconsin Tuesday night, but the
best dynamics are across Upper Michigan. Highs will be about five
degrees above normal.

Dry and mild weather is expected Wednesday through Saturday. There
is a small chance that some showers could accompany a warm front
moving north across the region Friday, but not sure at this point.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 637 PM CDT Sun Oct 4 2020

Wind/LLWS will be the main concerns during this TAF period.

Diurnal cumulus/stratocumulus have eroded rapidly early this
evening, leaving clear to partly cloudy skies. Winds were light
and variable due to a surface ridge of high pressure residing over
the forecast area.

The surface ridge will shift east overnight, allowing south to
southwest winds to develop. The winds aloft will increase first,
resulting in LLWS at the RHI/AUW/CWA TAF sites late tonight into
Monday morning. By 15z-16z/Monday, surface winds will increase
significantly, with gusts to near 30 knots expected through the
afternoon. As the surface winds decrease Monday evening, LLWS
will ramp up again.

VFR conditions will prevail through the entire TAF period.

&&

.MARINE...
Issued at 242 PM CDT Sun Oct 4 2020

Gusty northerly winds will cause conditions hazardous to small
craft through the end of the afternoon. Buoys over the northern
Lake have been consistently running in the 4-6 ft range so far
today, though those higher waves are most likely further out
towards the open waters and not right up against the shoreline.

The area will be in between a departing high to the southeast and
an approaching low pressure system to the northwest Monday and
Monday night. This will bring gusty south winds to the Lake
Michigan waters Monday afternoon and Monday night. Winds could
gust to gale force at times, especially around the Door Peninsula
late Monday afternoon and evening. Gale headlines may be needed
in subsequent forecasts if these wind gusts maintain themselves or
increase. Winds do not look quite as strong on the Bay, but may
approach gale force for a few hours late in the afternoon into
early evening as well.

Will let the current small craft advisory expire before issuing
headlines for Monday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Frost Advisory from 11 PM this evening to 8 AM CDT Monday for
WIZ020-031-037>040-045-048>050-073-074.
&&

SHORT TERM.....MPC
LONG TERM......RDM
AVIATION.......Kieckbusch
MARINE.........MPC
Hazardous weather outlook, Oct 4, 2:13 PM CDT, 7 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
213 PM CDT Sun Oct 4 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051915-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
213 PM CDT Sun Oct 4 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Frost is possible across much of northeast Wisconsin late tonight.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Frost is possible across much of northeast Wisconsin early Monday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-051915-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
213 PM CDT Sun Oct 4 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Gusty north winds and large waves are expected on Lake Michigan
through early this evening, which will create hazardous conditions
for small craft.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Gusty south winds and large waves are expected Monday afternoon into
Tuesday morning, creating hazardous conditions for small craft. Gale
force winds will also be possible Monday afternoon and evening,
especially near the Door Peninsula.

Conditions hazardous to small craft will also be possible at times
during the middle of next week.

MPC/RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 9:27 PM CDTSmall Craft AdvisoryGRB38 hr

Nearby

Gale Warnings in Wisconsin, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.